# SDR TWAA9806416

- Difficulty date: April 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47409
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 490
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 16 MAINTENANCE CHECK, FOUND LT WING XRS 490 LE RIB CRACKED.  REPLACED RIB PER SRM 51-01, PG 1 ITEM C.  ACFT TT:  70,506 HOURS.  ACFT TC:  66,322.  (X)
